# SDR CA010314006

- Difficulty date: March 7, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Make and model: Boeing 727243
- Engine: Pwa JT8D15
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Board
- Part number: 69482725
- Condition: Shorted
- Location: Central Display
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF ROTATION MASTER WARNING LIGHT ILLUMINATED WITH NO LOSS OF ESSENTIAL POWER, ELEVATOR LOW PRESSURE LIGHT, GPWS WARNING LIGHTS, FLIGHT CONTROL PCU LIGHTS, ALL OIL PRESSURE/FILTER BYPASS LIGHTS, FLIGHT INSTRUMENT TRANSFER LIGHTS TRANSPONDER FAIL LIGHT, ALTITUDE ALERTER LIGHTS ILLUMINATED. FOUND STRAY TERMINAL SCREW SHORTING OUT RUDDER B, LOW PRESSURE LIGHT CONTACTS. SCREW REMOVED. UPON FURTHER INVESTIGATION MASTER DIM CIRCUIT CARD FOUND UNSERVICEABLE. CARD REPLACED. MASTER DIM WARNING SYSTEM CHECKS SERVICEABLE.
